17 May 2010
You should be o.k. to take them both. The hydrocodone may make you feel very tired but should be o.k. with the Metoprolol. My husband is on Metoprolol and he has had Morphine with it so Hydrocodone should be fine, any doubts it may be best to double check with your doctor. Hope I have helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my Dad was taking Metoprolol tartrate, when I refilled his prescription I noticed the pharmacist gave me Metoprolol succinate extended instead. Is ...
1 answer • 4 Dec 2012
When changing from Metoprolol succinate, 25 mg. daily, to metoprolol tartrate, what dose is correct?
I take this for blood pressure and have had no problems but understand that the tartrate is cheaper.
3 answers • 18 Jun 2015
It makes me real tired and sluggish and weak when I take it always feel fatigue and light headed also feel depressed since I have been taking it
1 answer • 2 Jun 2016
Metoprolol Tartrate - I've been taking 25mg for just over a month the tiredness, sluggish & insomnia
... I can just about deal with but the sadness/ depression I'm really battling with should I go back to my doctor & ask for something ...
0 answers • 8 Jun 2016